advertisement
Question
Posted by: marge | 2004/11/22

Heavy legs

Dear Dr.
About a month ago i started getting a bruised like feeling on my left foot in the middle of my inner sole (arch). I have tried Voltaren gel and pills, deep heat and have bandagd my foot for a whole week. I t seemed to have eased it. I then took off the bandage and stopped the Voltaren pills and now the pain seems to have got worse ! I find that when i get up from sitting or laying down the pain is there. Once i start to walk it eases.Also my legs feel very heavy, especially when i go to bed at night. I dont know how to lay to get comfortable. I am so worried that it might be a blood clot.
Please help ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Marge, it sounds like you might have a Morton’s neuroma. It is a pinched nerve between the foot bones that causes transient numbness and or pain. You can have it injected with cortisone and if that doesn’t work, you can have it surgically removed by an orthopaedic surgeon or a neurosurgeon. It might also be due to a nerve being pinched somewhere and I suppose there is a remote chance that you have a blood clot somewhere. The best would be to get a second opinion as I can’t really give you a definite diagnosis without examining you first. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement